arrow
Volume 29, Number 3
Previous Issue Next Issue

Xiaolin Li & Jialin Zhu

10.4208/jcm.1010-m3069

J. Comp. Math., 29 (2011), pp. 243-260.

Preview Full PDF 508 9738 Abstract

Xuebin Wang, Changfeng Ma, & Meiyan Li

10.4208/jcm.1009-m3216

J. Comp. Math., 29 (2011), pp. 261-286.

Preview Full PDF 682 9561 Abstract

Meiling Zhao, Zhonghua Qiao & Tao Tang

10.4208/jcm.1009-m3303

J. Comp. Math., 29 (2011), pp. 287-304.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 1513 10550 Abstract

Xin Wen

10.4208/jcm.1010-m3285

J. Comp. Math., 29 (2011), pp. 305-323.

Preview Full PDF 684 9904 Abstract

Xiufang Feng, Zhilin Li, & Zhonghua Qiao

10.4208/jcm.1010-m3204

J. Comp. Math., 29 (2011), pp. 324-340.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 1422 11105 Abstract

Hua Dai & Zhong-Zhi Bai

10.4208/jcm.1010-m3258

J. Comp. Math., 29 (2011), pp. 341-366.

Preview Full PDF 735 10255 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard